# SDR 96ZZZX220

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 9,472 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - AIRCRAFT WAS IN-FLIGHT EN ROUTE TO DEN WHEN THE PILOT NOTICED HIS SIDE (LEFT) WINDOW HAD CRACKED, AIRCRAFT PROCEEDED TO DEN WHERE THE WINDOW WAS REMOVED AND REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
